# SDR AUS20011269

- Difficulty date: November 26, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 737M495030101
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) APU FAULTY.  LIMITED INFORMATION PROVIDED.
